# SDR DL72W952716

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652176658
- Condition: Dented
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND DENT IN UPPER SKIN OF OUTBOARD AILERON.  REPAIRED PER SRM 57-50-5.
